# SDR NACA201502260010

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON STRINGER SPLICE BS907, STR19L IN AFT PIT.  REPLACED DAMAGED STRINGER SPLICE AT STA 907 STR 19L IAW DWG 65-45777, REV G AND INSTALLED NEW STRINGER SPLICE IAW SRM 51-30-02, REV 108. REF  MCO3008, W/O 1347111.
